# SDR SIMA20210629003

- Difficulty date: June 29, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 42,121 hours, 36,545 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FORWARD LOWER ENGINE MOUNT LUG CRACKED IN FORWARD INBOARD RAIUS. VERIFIED WITH HFEC. -C/A-REPAIRED #2 ENGINE FORWARD LOWER ENGINE YOKE IAW ERS-EM-54MR-698.
